# SDR TSAA0527047

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Part serial: 35722
- Condition: Failed
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

COOPESA TO BROWNSVILLE TX FERRY FLIGHT 808.  NR 5 SLAT DID NOT RETRACT.  LEFT WING TO BODY OVERHEAT INDICATION.  THE CREW RETURNED TO COOPESA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 5 SLAT ACTUATOR AND PNEUMATIC DUCT AND CLAMP.  OPS AND LEAK CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.
